# SDR CA961001001

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 100BEECH
- Engine: Pwa PT6A28
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Elev Upper
- Part time: 11,300 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPPER ELEVATOR SKIN FOUND CRACKED AT THE AFT EDGE BEHIND THE LEADING EDGE SKIN. LOCATED JUST OUTBOARD OF THE OUTBOARD HINGE. CRACK APPROXIMATELY 3 1/2INCHES LONG. REPAIRED PER BEECH DRAWING.
